# SDR IPXA2022021679063

- Difficulty date: February 16, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- Aircraft time: 22,322 hours, 14,083 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/ASTRONG ODOR OF BREAD/ YEAST WETSOCKS FROM PACKS WHEN THROTTLES ADCANCED OUT OF IDLE THRUST FOR T/O ODOR REMAINED FOR ENTIRE FLIGHT.SUSPECT DE-ICD FLUID INGESTION LEADING TO UNSATISFACTORY CABIN AIR QUALITY PER A300 FIM 21-20-00 FIG. 210. RAN PACKS 1 AND 2 THRU FULL TEMP RANGE OVER 2 HRS ON APY REF AMM 21-51-00. OPS CKS GOOD, NO ODOR NOTED.
